# SDR UHLA2011050700162

- Difficulty date: May 7, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 13,989 hours, 8,822 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00217
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,245 hours, 5,982 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND ON FIRST DOWN GEAR SWITCH SELECTION.  EXTENDED 30 SECONDS AFTER THE THIRD GEAR DOWN LEVER SELECTION DURING QRH TROUBLESHOOTING.  REMOVED AND REPLACED LANDING GEAR SELECTOR LEVER IAW EMB 170 AMM 32-33-01.  PERFORMED GEAR SWINGS AND EMERGENCY EXTENSION OF GEAR IAW EMB 170 AMM 32-34-00.  LUBED UPLOCK ROLLER IAW EMB 170 AMM 32-00-03 AND CHECKED NLG UPLOCK, DOWNLOCK AND DOOR SENSOR TARGET GAP IAW EMB 170 AMM 32-61-03, 32-61-05, AND 32-61-03.  OPS CHECK GOOD AT THIS TIME.
